Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 407643, 4 pages
http://dx.doi.org/10.1155/2011/407643
Research Article

On Integer Numbers with Locally Smallest Order of Appearance in the Fibonacci Sequence

Departament of Mathematics, University of Brasilia, Brasilia-DF 70910-900, Brazil

Received 13 December 2010; Revised 7 February 2011; Accepted 27 February 2011

Academic Editor: Ilya M. Spitkovsky

Copyright © 2011 Diego Marques. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Koshy, Fibonacci and Lucas Numbers with Applications, Pure and Applied Mathematics (New York), Wiley-Interscience, New York, NY, USA, 2001.
  2. E. Lucas, “Theorie des fonctions numeriques simplement periodiques,” American Journal of Mathematics, vol. 1, no. 4, pp. 289–321, 1878. View at Publisher · View at Google Scholar
  3. Yu. Bilu, G. Hanrot, and P. M. Voutier, “Existence of primitive divisors of Lucas and Lehmer numbers,” Journal für die Reine und Angewandte Mathematik, vol. 539, pp. 75–122, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH